# SDR 98ZZZX3255

- Difficulty date: August 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc ALF502R
- System (JASC): 7160 · Engine Air Intake System
- Part: Fan Frame
- Part number: 206301027
- Condition: Corroded
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTENSIVE FOD ON BOTH SIDE OF INNER STRUTS.  SEVERE EROSION ON LEADING EDGE OF OUTER STRUTS RESULTING IN SIGNIFICANT LOSS OF PARENT MATERIAL.
